# SDR SIMA20150719003

- Difficulty date: July 19, 2015
- Submitted: July 22, 2015
- Operation: Air carrier
- Aircraft: N522AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10147
- Aircraft time: 28,181 hours, 19,770 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

CLIMBING THROUGH 18,000 FEET THE CAPTAINS SIDE WINDSHIELD CRACKED.  DECLARED AN EMER & DIVERTED WITHOUT INCIDENT.  REMOVED AND REPLACED CAPTAINS WINDSHEILD IAW CRJ-700 AMM 56-11-01 OPS CHECK GOOD AND LEAK CHECK GOOD
